# SDR UIEA2010051600015

- Difficulty date: May 16, 2010
- Submitted: May 31, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,573 cycles
- Engine: Ge CF650*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY REWORKED AREA ON EXTERNAL FUSELAGE SKIN BS 380-400 S-38R-39R BY 2.0 X 1.6 X 0.011 X 0.010" (NOTED AREA FOUND WITHIN ALLOWABLE DAMAGE; LIMITS IAW SRM 53-30-01, FIG 1.)
